MathSciNet Relay Station
MathSciNet bibliographic data
MR2881555 37D45
Zhang, Jianxiong; Tang, Wansheng A novel bounded 4D chaotic system. Nonlinear Dynam. 67 (2012), no. 4, 2455–2465.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement